# SDR RYNA200700018

- Difficulty date: November 19, 2007
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A OUT OF LIMIT DENT AT BS 431 AND STG 4L.  REPAIRED IAW EO C00-5-53-490-07.
